(Please don't delete this as a duplicate. I'm wanting to hear from people re: injections vs oral meds).
I got two epidural steroid injections on Friday 12/23 for my herniated disc L5 S1. The first day or so I had some reduced sciatica pain, probably from the anesthetic, but my pain returned on day 2 and I resumed my ibuprofen and norco meds. Day 4 I was feeling light headed after taking a warm shower and had to lay down, but felt ok the rest of the day. Day 5 is today and I woke up with severe dizziness / vertigo. Not really a headache, just a swimming feeling in my head and kind of nauseated. My head starts spinning whenever I get up and when I lay down. I left a message for the doctor who did the injection and his assistant called back saying he didn't think it was anything to worry about and to call back if I have a bad headache or fever.
However, of course I'm worried! I have not experienced dizziness like this before. I couldn't go to work today. I have not taken my medication today thinking maybe it is a side effect? But I've been taking these meds for about a month now and haven't had problems. Or is this a side effect of the steroid injection?
Has anyone experienced this before?